# SDR CALA0300184

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 19,234 hours, 2,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT FORWARD LT SIDE THREE FEET FORWARD OF L-2 DOOR AT BS 678, STRINGER 27L. THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 4.  A DIP WAS INITIATED TO REINSPECT THE REPAIR AT 30,000 FLIGHT CYCLES WITH INTERVALS OF 16,000 FLIGHT CYCLES.
